# SDR SWAA111154

- Difficulty date: February 15, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 51,232 hours, 41,883 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602312
- Part serial: PA604
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 SLAT I/B TRAILING EDGE CORNER DELAMINATED.  REMOVED AND REPLACED NR 5 SLAT PER MM.
